MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY UROMAX ULTRA¿; DILATOR, CATHETER, URETERAL

BOSTON SCIENTIFIC - GALWAY UROMAX ULTRA¿; DILATOR, CATHETER, URETERAL
Model Number M0062251210
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra balloon kit was used during a procedure performed on (b)(6) 2017.According to the complainant, during procedure, while unpacking there was a hair found inside of the sterile packaging.The procedure was completed with another uromax ultra balloon kit.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be unharmed and stable.
 
Additional Manufacturer Narrative
Investigation result: visual examination of the returned device revealed that the inner pouch was opened and sterility was not intact, with the heat seal visible on the pouch.Foreign matter was identified attached to a corner of the uromax device tray and microscopically inspected and was determined to be a long human hair.As the device was received with the packaging having already been opened, the root cause as to where and when the hair came in contact with the packaging is undetermined.Given the event description and condition of the returned device, there isn't enough information to determine a probable root cause.A review of the device history record (dhr) was performed and confirmed that this device met all material, assembly and performance specifications.There was no evidence to suggest that the device was used in a manner inconsistent with the labeled indications.A search of the complaint database revealed that no other similar complaints exist for the specified lot.
 
Event or Problem Description

Brand Name
UROMAX ULTRA¿
Common Device Name
DILATOR, CATHETER, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6743678
Report Number3005099803-2017-02154
Device Sequence Number10953158
Product Code EZN
UDI-Device Identifier08714729341284
UDI-Public(01)08714729341284(17)20190930(10)19990525
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K980795
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Model NumberM0062251210
Device Catalogue Number225-121
Device Lot Number19990525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2017
Initial Date Received by Manufacturer 07/06/2017
Supplement Date Received by Manufacturer08/10/2017
Initial Report FDA Received Date07/26/2017
Supplement Report FDA Received Date08/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1